# SDR DHL9974225C

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chaffed
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CHAFFED MARK ON LE OF RT INBD FOREFLAP AT NR 5 FLAP TRACK.  REMOVED OLD REPAIR, INSTALLED FLUSH REPAIR PER SRM 57-50-4, 20.25 BY 9.5, N/R 2318.
